On a risk model with dependence between claim sizes and claim intervals

Qingbin Meng, Xin Zhang*, Junyi Guo

*Corresponding author for this work

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

This paper constructs a model with a dependent setting where the time between two claim occurrences determines the distribution of the next claim size. We derive the exact expression of the survival probability for the exponentially distributed claim sizes. For the generally distributed claim sizes, the upper bound and the approximation for the ruin probability are obtained.

Original languageEnglish
Pages (from-to)1727-1734
Number of pages8
JournalStatistics and Probability Letters
Volume78
Issue number13
DOIs
Publication statusPublished - 15 Sep 2008

Fingerprint Dive into the research topics of 'On a risk model with dependence between claim sizes and claim intervals'. Together they form a unique fingerprint.

Cite this